Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why am I waking up with headache?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Dr XXXXXXX : But What Will Help From Wakeing Up Without A Headache ? Do You Think Im Takeing Enough Blood Pressure Medicine Now ? That I Should Not Have A Headache In The Morning ? Or What Do You Think About That Please ? Please Reply Back Tonight Please ASAP !!! Thanks XXXX!!!!!!!!!!!!!!!!!!!!Dr XXXXXXX
Posted Tue, 7 Jan 2014 in General Health
Answered by Dr. Raju A.T 23 hours later
Brief Answer: Give it some time Detailed Answer: Hi, Thanks for writing back. Do continue Lisinopril and Antenolol. They are much than sufficient for your blood pressure also they will take care of the heart. Do not change the medications frequently. Headache is a symptom seen in the initial stages of medication effect. This will wane off over time. You may have to patiently wait. You can also take medications like Vasograin for headache if its too severe. regards,
Above answer was peer-reviewed by
Follow-up: Why am I waking up with headache? 5 minutes later
My Dr Put Me On Foricet Yesterday Also For My Headaches !!! My Wife Said She Took It Way Back !!! Is It A Good Medicine For The Headaches , Thats What She Give Them To Me For ? Please Reply Back ( ASAP ) !!!!!!!! Thanks XXXX!!!!!!!!!!!!!!!!!!!!!!!
Answered by Dr. Raju A.T 8 minutes later
Brief Answer: Yes, Detailed Answer: Hi, It is a good medication for headache. But this medication is known to cause addiction. Do not take it frequently. Regards,
Above answer was peer-reviewed by
Follow-up: Why am I waking up with headache? 1 minute later
Ok And Thanks !!! And Have A Merry Christmas Dr XXXXXXX !!!! From Your Friend XXXX!!!!!!!!!!!!!
Answered by Dr. Raju A.T 0 minute later
Brief Answer: You are welcome Detailed Answer: Thanks for using this service. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor